# SDR SWAA2022060806784

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP BS 294 STR 13L (MARKED).CRACKED STR CLIP BS 294 STR 13L P/N 141A1311-11; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C. REMOVED STR CLIP BS 294 STR 13L P/N 141A1311-11 I.A.W SRM 51-40-02-0G-0.; FABRICATED AND DRILLED NEW STR CLIP BS 294 STR 13L WITH NEXT MATERIAL BAC1489-360#7075T62 LOT 1464682-1 I.A.W SRM 51-40-05-0G-0 AND DWG 141A1311; APPLIED CHEMICAL CONVERSION COATING AND PRIMER BMS10-11 ON NEW STR CLIP BS 294 STR 13L I.A.W. SRM 51-20-01-0G-0. AND OK TO INSTALL. INSTALLED NEW STR CLIP BS 294 STR 13L I.A.W. SRM 51-40-02-0G-0 AND DWG 141A1311.
